Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Nausea, junior lanzol, loss of appetite after stopping junior lanzol

My baby is 18 months old now and he was going through the problem of vomiting for which the doctor prescribed us with Junior Lanzol and asked us to continue. We have been continuing with the tablet from around 6 months now. He has stopped vomiting and is okay now so we stopped the medicine from past 15 days but now from the time we have stopped on giving him junior lanzol he is not eating from that day..Can this be the reason
Asked On : Sun, 6 May 2012
Answers:  1 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Around the age of 2 years the appetite usually comes down and it is normal.
Stopping lanzol tablet is not the cause for decreased appetite.
Feed him patiently and don't force the child for feeding.
Encourage the child to feed himself with hand or spoon.
As there are no vomiting, nothing to worry.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor